# SDR ASOA2014081311053

- Difficulty date: July 31, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,870 hours, 17,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 7 EMERGENCY LIGHT TRACK DELAMINATED.  REMOVED AND REPLACED THE EMERGENCY LIGHT TRACK IAW AMM 33-51-01, REV A.
